# SDR N6WA2013012101

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 19,197 hours, 13,175 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE EMERGENCY OVERWING EXIT DOOR SQUEALS IN FLIGHT.  CLEANED SEAL AND MATING SURFACE AREA IAW AMM 52-21-00.
